Research Group of Dr. T. Ullrich
Institute for Numerical Simulation
maximize

Publications



@article{KaOeUl2016,
  author = {{C. Kacwin, J. Oettershagen and T. Ullrich}},
  title = {On the orthogonality of the {C}hebyshev-{F}rolov lattice and
              applications},
  journal = {Monatsh. Math.},
  fjournal = {Monatshefte f\"ur Mathematik},
  volume = {184},
  year = {2017},
  number = {3},
  pages = {425--441},
  issn = {0026-9255},
  mrclass = {11K06 (06D50 11J71 52C07 65D30)},
  mrnumber = {3709305},
  annote = {journal, group},
  url = {https://doi.org/10.1007/s00605-017-1078-2}
}